Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Differentiable conjugacy of the Poincaré type vector fields on $\mathbf{R}^3$

Author: Jiazhong Yang
Journal: Proc. Amer. Math. Soc. 131 (2003), 2715-2720
MSC (2000): Primary 34K17, 37C15
Published electronically: April 23, 2003
MathSciNet review: 1974327
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that on ${\mathbf R}^3$, except for those germs of vector fields whose linear parts are conjugated to $\lambda x\partial/\partial x +\lambda y \partial/\partial y +2\lambda z \partial/\partial z$, any two Poincaré type vector fields are at least $C^3$ conjugated to each other provided their linear approximations have the same eigenvalues and the nonlinear parts are generic.

References [Enhancements On Off] (What's this?)

  • 1. V. Arnol'd, Yu. Ilyashenko, Ordinary Differential Equations, Encyclopaedia of Math. Sci. 1, Dynamical Systems 1, Springer-Verlag, 1986. MR 89g:58060
  • 2. A. Bruno, Local Methods in Nonlinear Differential Equations, Springer-Verlag, 1989. MR 90c:58150
  • 3. K.T. Chen, Equivalence and decomposition of vector fields about an elementary critical point, Amer. J. Math., 85 (1963), 693-722. MR 28:3224
  • 4. Ph. Hartman, On local homeomorphisms of Eucliden spaces, Bol. Soc. Mat. Mexicana., 5 (1960), 220-241. MR 25:5253
  • 5. F. Ichikawa, Finitely determined singularities of formal vector fields, Invent. Math., 66 (1982), 199-214. MR 83j:58021
  • 6. S. Sternberg, On the structure of local homeomorphisms of Euclidean n-space. II, Amer. J. Math., 80 (1958), 623-631. MR 20:3336
  • 7. F. Takens, Normal forms for certain singularities of vector fields, Ann. Inst. Fourier, 23 No. 2 (1973), 163-195. MR 51:1872
  • 8. J. Yang, Polynomial Normal Forms for Vector Fields on ${\mathbf R}^3$, Duke Math. J., 106 No. 1 (2001), 1-18. MR 2001m:34165

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34K17, 37C15

Retrieve articles in all journals with MSC (2000): 34K17, 37C15

Additional Information

Jiazhong Yang
Affiliation: MAM, Institute of Mathematics, Peking University, Beijing, 100871, People’s Republic of China

Keywords: Conjugacy, Poincar\'e type vector fields, moduli, normal form, resonance
Received by editor(s): August 20, 2000
Published electronically: April 23, 2003
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society